# SDR QXEA201507290045

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 33,555 hours, 34,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 85329576103
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK INTERCOSTAL ANGLE AT FS 6.7 FOUND CORRODED.  REMOVED THE INTERCOSTAL ANGLE IAW SRM 51-42-05.   LOCATED AND DRILLED THE NEW INTERCOSTAL ANGLE IAW SRM 51-40-07.  INSTALLED THE NEW INTERCOSTAL ANGLE IAW SRM 51-42-05 AND 51-40-15.
